MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VGXP XP E1 TIB BRG RL 9X63; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VGXP XP E1 TIB BRG RL 9X63; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-03935, 0001825034-2020-03936, 0001825034-2020-03937, and 0001825034-2020-03964.Medical devices: vgxp xp e1 tib brg rm 11x63 catalog#: 195844 lot#: 641580, vgxp intlk femoral rt 62.5 catalog#: 195909 lot#: 758590, vgxp xp inlk pri tib tray 67mm catalog#: 195753 lot#: 206970, series a pat std 31 3 peg catalog#: 184764 lot#: 236110.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient is experiencing pain approximately five years after implantation.No revision procedure has been reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was identified that this device did not cause or contribute to the reported event.
 
Event or Problem Description

Brand Name
VGXP XP E1 TIB BRG RL 9X63
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10763913
Report Number0001825034-2020-03963
Device Sequence Number3334173
Product Code MBH
UDI-Device Identifier00880304552760
UDI-Public(01)00880304552760(17)190314(10)852680
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2019
Device Model NumberN/A
Device Catalogue Number195772
Device Lot Number852680
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;